The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 99 NO.1 / (1999))
Interwining Operator Algebras and Vertex Tensor Categories for Affine Lie Algebras
Yi-Zhi Huang, James Lepowsky,
Pages. 113-134
Abstract
Contents 0. Introduction
1. Vertex operator algebras associated with affine Lie algebras
2. Products of intertwining operators and the KZ equations
3. The category of standard modules of a fixed level for an affine Lie algebra
Key words
Mathmatical Subject Classification 17B69, 17B67, 18D10, 81T40